# SDR UPS08M51513

- Difficulty date: November 21, 2007
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT HORIZ STAB NR 6 BARREL NUT HOLE FOUND CORROSIONS.  CORROSION AT B-NUT BORE REMOVED.  BORE BOTTOM REMAINING BLEND OUT 0.035" DEEP.  BORE REAM TO 0.988" DIA REMAIN BLEND OUT DEPTH 0.030" DEEP FOUND EXCEED LMT PER EO MD11-5510-19409-L. 10X MAG INSP C/O AND FOUND NO CORROSION EVDT.  REPAIR SLEEVE BUSHING FAB, PROTECTED AND INSTALLED.  C/O FR PRIMER TOUCH UP AT BORE REPAIR AREA.  REPAIR C/O IS ACCEPTABLE PER EN 1731-07.
